RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1963, Volume 27, Issue 2  


Some metric properties of algebraic hypersurfaces
E. P. Dolzhenko
241
Norms of trigonometric polynomials and approximation of differentiable functions by linear averages of their Fourier series. II
S. A. Telyakovskii
253
On the measure of the values assumed by functions at points where the gradient vanishes
T. S. Latysheva
273
Some properties of special *-regular rings
K. K. Djanseitov
279
On the order of convergence of $m$-singular integrals at generalized Lebesgue points and in the space $L_p(-\infty,\infty)$
R. G. Mamedov
287
On the $A$-integration of a function which is conjugate to a summable function
I. A. Vinogradova
305
On the effectiveness of a regular matrix
I. I. Ogievetskii
329
Divergent Fourier series
A. M. Olevskii
343
Normal triangulations of a convex cone
B. A. Venkov, B. B. Venkov
367
Properties of functions which can be approximated by linear combinations of prescribed functions close to powers
A. F. Leont'ev
397
A condition for the complete reducibility of a matrix group
D. A. Suprunenko
435
Binary additive problems of indeterminate type. I
B. M. Bredikhin
439
On $p$-extensions with one critical number
G. N. Markshaytis
463
A multiple Kunneth function
M. F. Bokshtein
467
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019